What I have experienced is that Tinea Versicolor rarely involves the legs. Mostly the upper arms, neck, back & chest.
My suggestion would be to ask your dermatologist to examine those spots under Woods Lamp. Woods lamp exam. helps to confirm the diagnosis whether you are suffering from early Vitiligo or not.
thank you so much sarah, i currently have an oppointment scheduled at a dermatologist, and hopefully they can find a way to get rid of this, ive read more on vitiligo, and it looks like thats what these spots are on my legs, thanks again
Hi my name is Alicia....I'm just writing to see if anyone might know anything about Tinea Versicolor...I think I might have it, but i'm not too sure....I have white spots on my shoulders and little ones on my legs...mainly my shin and upper thigh....I lay out in the sun a lot...so maybe that has something to do with it...Also i break out on my shoulders and back a lot cause i have oily skin and it's sensitive....if someone might be about to help me that would be great.....thanks....my email is ***@****
Last week at the park while my kids were playing, I was sitting in the sun at the time and noticed tiny white dots on my shins and upper thighs. I have read a little about Tinea Versicolor and am wondering if that is what I have. My sister was diagnosed with vitiligo 2 years ago, I am hoping it is not what I have, is it genetic for siblings even if your parents don't have any skin conditions? How soon should I get an apt. with a dermatologist? Thanks much!
Whenever I stand in one place too long or sit for any period of time, I start to develop white spots on the back of my calves. Say if I am standing washing dishes, the back of my legs will start to go red the white spots appear and then they get really itchy. When I rub the back of my legs it goes away. No one in my family (that I know of) has this problem? I've had it ever since I can remeber...What could it be? Any suggestions???
oh my!!! I have very same thing! and when you rub it it also seems to fade away some,
I also have it on my forearms and have noticed the white spots appear on both places when it is cold and humid outide, its strange, it doesn't come out often when I am in the house, maybe after a shower or something. It usually likes to creep up on me when I go outside.
which obiously prevents me from wearing too many skirts because I find it to be rather unslightly.
That being said, I have been to only one derm and he had told me its usually caused by either lack of sun on your skin or too much sun on your skin, he advised me ( seeing I am fair skinned ) to try and get a little bit of natural sun ( vitamine D ) on my skin, I told him that I had been tanning in a salon lately and it seems to have struck me then.
He confirmed that definitely tannning under UV lights will cause something to this effect without a doubt although nobody is really certain on what causes it as a fact.
It is a comon cause, and well all we can do is cross our fingers.. do ALOT of research, get into the nitty gritty and hopefully you may find something that works!
I have white spots on my lower legs. These have only developed in the last two years - small spots. My legs were itchy a couple years ago. I am olive skinned - greek. Is this hereditary, a sign of something else - is there anything I can do to make it go away? If I stay out of the sun, it is not noticeable, but if I catch a slight tan - you can see it?
Hello, I have white spots on my front thighs, one leg more then the other. In the sun you can see all these pea size white spots. In reading all the comments , I am going to make an apponintment with a dermatologist come Monday. If anyone can shed some light on this it would be appreciated. Do you think it may be lack of Iron? Thank you all, Veronica
I have gone through recent reports and would like to add that I too just noticed tiny white spots on my thigh and legs within the last three months.They are quite few and not noticeable unless you were looking for them.I noticed them after a spell of chronic malaria in which I unknowingly took a double dosage of 2 extremely strong anti-malarials; amodiaquine/artemisin and Lumefrantine/artmether all within a space of two weeks.A doctor later prescribed chloroquine which cured my p.vivax infection.This period coincided with my relocation from the sub-tropics to a place nearer to the tropics.What should I do about the spots. I am African and 45 yrs old
ever since i was 10 or 11 ive had smooth, non itchy white spots all over my lower legs, and it gets pretty embarassing because people ask me if i have a rash. does anyone know what this is and is there a way to make them go away??
hiya.i have the same problem white dots on my legs and they cuming in to my arms.Iv never been on sun bed like top sit out on the sun a bit.its really bothering me because it looks so awfull.anyone got the same problem ?reda x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.